# SDR SWIA971079

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR ABNORMAL INDICATION UPON RETRACTION.  THE RED A,B SYSTEM LIGHT WOULD NOT EXTINGUISH WITH GEAR HANDLE IN THE UP POSITION.  RETURNED TO SLC.  ADJUSTED LEFT AND RIGHT MAIN UPLOCK HOOK IAW MM 32-32-09.  CHECKED ADJUSTMENT OF GEAR INDICATION IAW MM 32-61-01.  CHECKED FREE FALL AND ELECTRIC OVERRIDE AND CYCLED GEAR 20 TIMES.  ALL CHECKS GOOD.
